# SDR 95ZZZX1361

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N35850
- Make and model: Cessna 177RG
- Aircraft serial: 177RG1061
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Condition: Defective
- Location: Fuel Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED ORIGNAL GAS CAP WITH CAPS MFG BY MONARCH AIR & DEVELOPMENT, INC., AND APPROVED BY FAA STC SA2458CE.
